# SDR SWAA990494

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 6551261
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT SERVICE DOOR FRAME CRACKED AT LOWER HINGE CUTOUT, FWD LOWER RADIUS.  REPAIRED PER SWA RA NR 1-353-2035.
